| Model Number |
120-440 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii and exchange from textured to smooth.
Event or Problem Description
Patient reported left side exchange from textured to smooth breast implants due to the patient¿s concern with the product.Healthcare professional later called and reported "capsular contracture, baker grade iii" and "textured" against left device.The device remains implanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to confirm as it is a medical event not related to the device.Anxiety-product/procedure: unable to confirm as it is a medical event not related to the device.Additional observations: deformation: observed in the device.No further actions are required as the device was implanted.Additional, changed, and/or corrected data: d9, h3, h6.
Event or Problem Description
Patient reported left side exchange from textured to smooth breast implants due to the patient¿s concern with the product.Healthcare professional later called and reported "capsular contracture, baker grade iii" and "textured" against left device.The device has been explanted and replaced.
Event or Problem Description
The device has been explanted.